Boundary element methods for parabolic boundary control problems

Thanh Xuan Phan, Olaf Steinbach

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)53-90
JournalJournal of integral equations and applications
Volume26
Issue number1
DOIs
Publication statusPublished - 2014

Fields of Expertise

  • Information, Communication & Computing

Treatment code (Nähere Zuordnung)

  • Basic - Fundamental (Grundlagenforschung)

Cite this

Boundary element methods for parabolic boundary control problems. / Phan, Thanh Xuan; Steinbach, Olaf.

In: Journal of integral equations and applications, Vol. 26, No. 1, 2014, p. 53-90.

Research output: Contribution to journalArticleResearchpeer-review

@article{12e19423bcbc425aac415e24ebf75071,
title = "Boundary element methods for parabolic boundary control problems",
author = "Phan, {Thanh Xuan} and Olaf Steinbach",
year = "2014",
doi = "10.1216/JIE-2014-26-1-53",
language = "English",
volume = "26",
pages = "53--90",
journal = "Journal of integral equations and applications",
issn = "0897-3962",
publisher = "Rocky Mountain Mathematics Consortium",
number = "1",

}

TY - JOUR

T1 - Boundary element methods for parabolic boundary control problems

AU - Phan, Thanh Xuan

AU - Steinbach, Olaf

PY - 2014

Y1 - 2014

U2 - 10.1216/JIE-2014-26-1-53

DO - 10.1216/JIE-2014-26-1-53

M3 - Article

VL - 26

SP - 53

EP - 90

JO - Journal of integral equations and applications

JF - Journal of integral equations and applications

SN - 0897-3962

IS - 1

ER -